# SDR AWXA200601667

- Difficulty date: September 26, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 61,145 hours, 42,695 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298875
- Condition: Cracked
- Location: Bs 951
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND FUSELAGE SKIN CRACKED, L2 DOOR OPENING, UPPER FORWARD CORNER, BS 951, S10L - S11L.  REPAIRED FUSELAGE SKIN, L2 DOOR OPENING, UPPER FORWARD CORNER, BS 951, S10L - S11L IAW B737-300 SRM 53-60-01, FIGURE 201.
